# SDR MASA200700787

- Difficulty date: November 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 10,721 hours, 8,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2817 OKC-LAS - FWD AND AFT LAV MASTER WARNING WITH ODOR OF SMOKE IN COCKPIT AND CABIN.  RESET, OPS CHECK GOOD.  RAN ENGINE AND NO SMOKE DETECTED.
